Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i8.10
pages 1-10

The Research of the Asymptotic Properties of Nonparametric Classifiers Based on Depth Functions

A. V. Anisimov
Kiev National Taras Shevchenko University, Kiev
Alexander A. Galkin
Kiev National Taras Shevchenko University, Kiev

SINOPSIS

Nonparametric classification methods are investigated as well as their asymptotic properties based on the use of half-space and regression depth functions that are used to build linear and nonlinear separating surfaces between competing sets of data. A fully distribution free approach is proposed, where distributive location of multidimensional data is used to minimize misclassification coefficients.